I've been on 100mm zoloft for 4 weeks. Having much stomach distress and bowel issues. It has helped my depression/anxiety issues, but the side effects are becoming more that I can tolerate. My doc is having me try reducing to 50mm. Can I expect the side effects to go away in time or if I'm put on a lower dose? It's truly frustrating when you find a drug that seems to treat the condition but causes other problems.
I started taking Zoloft in March. I started with 25 mg, after 2 weeks increased to 50mg and after a month 100mg. Now I am taking 150mg and I have to increased to 200mg. When I started this medication it gave me diarrhea all day so I was glad that I work from home. The diarrhea stopped but every time the medication is increased, it starts again and it last a few weeks. I take Pepto Bismol to help this and probiotics. I take it for anxiety and panic disorder. I feel better but not a 100%, I also have Klonopin to help with my problem. If the pill is helping you, I would wait a few weeks, that is how long it takes for me to adapt... Good luck!
I have been on Sertraline (zoloft) 50mg for 2 month as prescribed by the GP and after 2 weeks started feeling the effects thereof, along with various side effects. I started to have less control over my fine motor function and shook as if i had Parkinson's disease and even had several blackouts from a few seconds to more than a minute. The psychiatrist immediately took me off the medication and temporarily prescribed Dopaquel 25mg along with medication used for Parkinson's disease as well as involuntary twitches (unfortunately I can not recall the name) for the first few days off the Zoloft. I would consult with a GP or Psychiatrist to explore other alternatives.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 5 answers
Posted 14 Aug 2011 • 5 answers
Posted 11 Sep 2013 • 2 answers
Posted 31 May 2015 • 4 answers
Posted 20 May 2016 • 2 answers